# SDR REXA201000257

- Difficulty date: November 10, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 14,532 hours, 12,217 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 601R317011
- Part serial: 7972
- Condition: Dented
- Location: Cabin
- Part time: 14,532 hours, 12,217 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENT DAMAGE (3 PLACES WITHIN CLOSE PROXIMITY OF EACH OTHER) FOUND TO PAX DOOR OUTER SKIN BETWEEN FS 338.96 AND FS 347.27 AND BETWEEN DOOR DATUM NR 5 AND NR 6.  DENT DIMENSIONS ARE AS FOLLOWS:  DENT 'A': 0,50"L X 0,50"W X 0.008" DEEP, DENT 'B': 2,25"L X 1,375"W X 0.062" DEEP, DENT 'C': 0.50"L X 0,50"W X 0.005" DEEP.  TEMPORARY REPAIR AND FLY ON IAW BOMBARDIER RE0601R-52-11-1881A INSPECTION INTERVALS EVERY 300 FH FLY ON FOR 3600 FH WITHIN WHICH TIME A PERMANENT REPAIR WILL BE MADE.
